# SDR REXA2017030500328

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,762 hours, 14,810 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 15295H9095
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE NOTICED A LITTLE BIT OF A BURNING SMELL COMING FROM THE LOWER CORNER OF CAPTAIN'S WINDSHIELD. LATER NOTICED SOME SPARKS COMING FROM THE HEATING ELEMENT FOR THE LEFT WINDSHIELD. WE TURNED OFF THE LEFT WINDSHIELD HEAT AND KEPT IT OFF THE REST OF THE FLIGHT. R&R LT PILOT'S SIDE WINDSHIELD IAW JOBCARD 900-56-900-901. ALL LEAK & OP CKS GOOD.
